# SDR 2001UALA00152

- Difficulty date: February 26, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 18,623 hours, 3,657 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62424407
- Part serial: 0050
- Condition: Cut
- Location: Door
- Component: Aircruisers, 62774413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 L/R SLIDE-RAFT (P/N 62774-413) HAS TWO CUTS IN THE INFLATABLE FOUND BY SHOP MECHANIC DURING UNPACKING FOR SHOP OVERHAUL VISIT.  UNIT WAS LAST OVERHAULED BY THE VENDOR.  UNIT WAS SENT TO VENDOR FOR WARRANTY REPAIR.
